# SDR CA160322001

- Difficulty date: February 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT DIVERTED DUE TO LOSS OF OIL PRESSURE.  THE ENGINE WAS REPORTEDLY SHUT DOWN IN FLIGHT AND A SAFE SINGLE-ENGINE LANDING WAS ACCOMPLISHED, OIL FILTER AND CHIP DETECTOR WERE CLEAN AND ENGINE OIL LEVEL WAS NORMAL.  CUSTOMER REQUESTED AN OIL PUMP TO BE SHIPPED.
